# SDR SIMA982351

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LAD
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT SIGN LIGHT AT SEAT 8A DOES NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
